Alert archive / Alabama / Flash Flood Warnings in 2021

Flash Flood Warning 1, NWS Huntsville, AL

March 16, 2021Cullman County, Alabama

NWS Huntsville, AL issued this flash flood warning at Mar 16, 2021, 5:32 AM CDT for Cullman County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2021, 5:32 AM CDT (10:32 UTC)
Expired
Mar 16, 2021, 8:45 AM CDT
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

County Cullman County, AL

The radar

The Northeast Alabama radar (KHTX), 97 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2021-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1448 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2021-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1448 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
2.2
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted.

180 
WGUS54 KHUN 161032
FFWHUN
ALC043-161345-
/O.NEW.KHUN.FF.W.0001.210316T1032Z-210316T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Huntsville AL
532 AM CDT Tue Mar 16 2021

The National Weather Service in Huntsville has issued a

* Flash Flood Warning for...
  Northern Cullman County in north central Alabama...

* Until 845 AM CDT.

* At 532 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Cullman, Good Hope, Holly Pond, Baldwin, Vinemont, Baileyton, West 
  Point, Phelan, Walter, Logan, Jones Chapel and Crane Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3413 8660 3409 8687 3409 8711 3422 8711
      3428 8674 3426 8649 3425 8650 3425 8652
      3422 8652 3422 8654 3421 8655 3419 8656
      3418 8655

FLASH FLOOD...RADAR INDICATED

$$

MA
1 follow-up statement
943 
WGUS74 KHUN 161232
FFSHUN

Flash Flood Statement
National Weather Service Huntsville AL
732 AM CDT Tue Mar 16 2021

ALC043-161345-
/O.CON.KHUN.FF.W.0001.000000T0000Z-210316T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cullman AL-
732 AM CDT Tue Mar 16 2021

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT THIS 
MORNING FOR NORTHERN CULLMAN COUNTY...

At 732 AM CDT, Doppler radar has indicated that earlier thunderstorm 
activity produced between 2 to 3 inches of rain across the northern 
half of Cullman County, including the City of Cullman. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Cullman, Good Hope, Holly Pond, Baldwin, Vinemont, Baileyton, West 
  Point, Phelan, Walter, Logan, Jones Chapel and Crane Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 3413 8660 3409 8687 3409 8711 3422 8711
      3428 8674 3426 8649 3425 8650 3425 8652
      3422 8652 3422 8654 3421 8655 3419 8656
      3418 8655

FLASH FLOOD...RADAR INDICATED

$$

AMP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Mar 16, 2:58 AM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Mar 16, 2:58 AM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
258 AM CDT Tue Mar 16 2021

.NEAR TERM...(Today)
Issued at 258 AM CDT Tue Mar 16 2021

A line of showers and thunderstorms has formed along a stalled
surface boundary, as depicted most prominently by a dew point
gradient of roughly 10-15 degrees. At this time, the boundary
extends from Lauderdale county, AL southeast to Marshall county, AL.
As we continue through the overnight hours, this boundary will
fluctuate northward, extending the threat for strong storms and
perhaps an isolated severe storm through northern Alabama. Primary
concerns will be wind gusts up to 60 mph and hail. Concerningly, the
0-6 km shear vectors, 850-300 mb mean wind/steering flow, and anvil-
level winds are all oriented perpendicular to the surface boundary.
This introduces a heavy rainfall and flood threat from training
storms, particularly with increasing local coverage of convective
elements.

The parent surface low responsible for the continuing convection
overnight will lift northeastward and push the boundary south of the
TN Valley this afternoon. While strong to severe storms are not
expected to continue after sunrise, convection will finally cease
this afternoon. High temperatures remain dependent on how long the
storms continue; the later the boundary sags southward, the lower
chance the environment has to warm. For now, have kept high
temperatures in the mid to upper 70s in north-central and northwest
AL, and in the mid 60s in northeast AL where decaying cold air
damming will keep temperatures more mild.

.SHORT TERM...(Tonight through Wednesday night)
Issued at 258 AM CDT Tue Mar 16 2021

Tonight, attention turns westward as surface cyclogenesis takes place
over the OK/TX Panhandles as a cutoff upper level low swings through
the Southern Plains. Southwesterly flow aloft will increase moisture
and warm air advection into an already warm environment over the
Southeast. As the surface low steadily tracks eastward, the
aforementioned boundary south of our area will begin lifting
northward as a warm front. At this point, we are monitoring three
rounds of potential severe weather:

Round 1: Supercell clusters along the warm front lifting northward
late tonight into Wednesday morning.

-What we know: A warm, moist airmass will envelop the TN Valley with
 forcing provided from the warm front. The warm front is expected to
 be oriented from northwest to southeast across the CWA as it lifts
 northward. Along and south of the boundary, parcels will be surface-
 based with SBCAPE values over 500 J/kg and overlapping 0-1 km SRH
 of 150-200 m2/s2. All this to say that damaging winds, hail, and
 tornadoes will be possible within this first round along the warm
 front. Heavy rainfall may also lead to flash flooding.

-What we don't know: It is uncertain how far to the northeast the
 warm front will rise, and there will be a stark gradient from
 southwest to northeast with the severe threat. Timing is also a
 source of uncertainty, as the warm front could lift north into the
 area as early as 9-12z Wednesday, but it will most likely be by
 12-15z.

Round 2: Open warm sector supercellular convection Wednesday
afternoon and evening

-What we know: A robust warm sector will overspread the TN Valley
 behind the warm front. Packed with 1500-2000 J/kg of CAPE and
 surface- based effective inflow layers with 200-300 m2/s2 of
 helicity, these storms will introduce the chance for significantly
 severe weather. Large hail, damaging winds over 70 mph, and
 tornadoes, some of which may be strong and long-tracked, will be
 possible in any convection that does develop. Supercellular
 structures are expected in the warm sector.

-What we don't know: without any evident forcing mechanism, it is
 difficult to assign an area of greatest risk for the significantly
 severe weather. Mesoanalysis will be a key component in the hours
 leading up to the warm sector round, as localized outflow or
 differential heating boundaries may be an initiating mechanism for
 surface-based supercells. Additionally, there remains some level of
 uncertainty with how far northeast the warm front will lift. It is
 possible that portions of southern middle Tennessee and northeast
 Alabama remain out of the warm sector, but this is not the most
 likely scenario at this time.

Round 3: A line of storms ahead of the cold front Wednesday evening
into Wednesday night

-What we know: The surface low is expected to occlude late Wednesday,
 pushing a cold front eastward into the TN Valley. Low level
 southerly flow increases ahead of the approaching cold front,
 elongating hodographs and enhancing wind shear and SRH. Instability
 remains sufficient for additional severe weather, and if the
 environment ahead of the advancing line of storms remains clear,
 significant severe weather is again possible. Large hail, damaging
 winds, and tornadoes, some of which may be strong and long-tracked,
 are on the table. As this is potentially the third round of severe
 storms, expect an increasing threat for flooding and rises on area
 rivers, creeks, and streams Wednesday night.

-What we don't know: The timing of this line of storms is the most
 uncertain for these rounds of severe weather. This is dependent on
 how much occlusion happens with the surface low. The faster
 solutions will have a stronger occlusion, pushing the cold front
 farther eastward, whereas a slower or non-existent occlusion would
 delay the arrival of the cold front. While there is hope that a
 later arrival may lead to a lesser chance of severe weather, the
 favorable parameter space does not indicate this would be the case.
 Another source of uncertainty is whether or not development south of
 our area may cut off the inflow of warmer, moist air for this final
 round.

Ultimately, careful environmental analysis will be necessary
throughout the short term period to best identify the spatial areas
at greatest risk for severe weather, which are expected to change
throughout the day. At this time, all of northern Alabama and
southern middle Tennessee needs to prepare for numerous severe
storms, some of which may be significant.

.LONG TERM...(Thursday through Monday)
Issued at 258 AM CDT Tue Mar 16 2021

The cold front pushes through late Wednesday night into early
Thursday morning, finally ending the severe weather threat for our
area. Some wrap around showers and drizzle are possible Thursday, but
a dry slot behind the front may keep this as virga. As such, the
forecast has been kept clear for now. Look for much cooler
temperatures near seasonal averages, with highs in the low to mid
60s.

In the extended, there is better agreement that the cutoff low will
rapidly track eastward and leave the TN Valley in northerly flow
aloft with surface high pressure centered over the Ohio Valley. This
high will push eastward and continue the subsident pattern this
weekend. Under mostly clear skies, look for high temperatures to warm
from the mid to upper 50s on Friday into the upper 60s early next
week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1110 PM CDT Mon Mar 15 2021

No changes to previous aviation forecast reasoning, as an area of
rain and some thunderstorms approaching from the SW will result in
additional rounds of SHRA/TSRA overnight along and southeast of a
stationary frontal boundary. Although there is some uncertainty
regarding the precise location of this boundary, a TEMPO for TSRA was
included for HSV btwn 10-14Z. TSRA is possible at MSL, but confidence
remains too low to explicitly mention at this time. Threat for
precipitation should shift to the S/E of the terminals during the
late morning/early aftn hours tomorrow. Sfc winds will generally
remain from the SW with speeds of 5-10 knots.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

NEAR TERM...30
SHORT TERM...30
LONG TERM...30
AVIATION...70/DD/30

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Mar 16, 4:37 AM CDT, 55 minutes before
Hazardous Weather Outlook
National Weather Service Huntsville AL
437 AM CDT Tue Mar 16 2021

ALZ001>010-016-TNZ076-096-097-170045-
Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan-
Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN-
437 AM CDT Tue Mar 16 2021

This Hazardous Weather Outlook is for north Alabama and portions of
southern middle Tennessee.

.DAY ONE...Today and Tonight...

A few thunderstorms will be possible this morning with gusty winds
up to 50 mph, small hail, and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Thunderstorms, some of which may be severe, will increase in
coverage from southwest to northeast Wednesday morning along and
behind a warm front. Scattered severe thunderstorms will be possible
throughout the day, followed by a fairly widespread coverage of
severe storms Wednesday evening through early Thursday morning.

Conditions will be highly favorable for severe thunderstorms for an
extended period, beginning with the passage of the warm front early
Wednesday morning and continuing until the passage of the cold front
early Thursday morning. Large hail, damaging winds and tornadoes will
be possible, along with locally heavy rainfall and flooding.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management personnel is
possible for an extended period beginning early Wednesday morning
and continuing through early Thursday morning.

Please relay any information about observed severe weather to the
NWS while following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Mar 16, 2:04 AM CDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Huntsville AL
204 AM CDT Tue Mar 16 2021

ALZ002>004-160745-
Lawrence AL-Franklin AL-Colbert AL-
204 AM CDT Tue Mar 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLBERT...EASTERN
FRANKLIN AND CENTRAL LAWRENCE COUNTIES UNTIL 245 AM CDT...

At 203 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Littleville to near
Russellville to near Phil Campbell to near Hackleburg. Movement was
east at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Russellville, Moulton, Phil Campbell, Mt Hope, Chalybeate Springs, La
Grange, Tharptown, Ne Smith, Duketon and Caddo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3439 8785 3448 8775 3460 8756 3463 8711
      3455 8710 3444 8732 3430 8739 3431 8789
TIME...MOT...LOC 0703Z 263DEG 19KT 3454 8750 3446 8766 3440 8777 3432
8781

05/MA
Special weather statement, Mar 16, 2:42 AM CDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Huntsville AL
242 AM CDT Tue Mar 16 2021

ALZ004-005-007-160830-
Lawrence AL-Morgan AL-Limestone AL-
242 AM CDT Tue Mar 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIMESTONE...
NORTHWESTERN MORGAN AND NORTHEASTERN LAWRENCE COUNTIES UNTIL 330 AM
CDT...

At 242 AM CDT, Doppler radar was tracking a strong thunderstorm near
Trinity, or 11 miles northwest of Decatur, moving northeast at 35
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Decatur, Athens, Ardmore, Tanner, Hillsboro, French Mill, Capshaw,
Ripley and Holland Gin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3476 8679 3460 8717 3469 8725 3499 8685
      3499 8678
TIME...MOT...LOC 0742Z 234DEG 32KT 3470 8714

05/MA
Special weather statement, Mar 16, 2:45 AM CDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Huntsville AL
245 AM CDT Tue Mar 16 2021

ALZ004-160830-
Lawrence AL-
245 AM CDT Tue Mar 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAWRENCE COUNTY
UNTIL 330 AM CDT...

At 245 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Courtland to near Ashridge. Movement was
east at 30 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Moulton, Courtland, Hillsboro, Chalybeate Springs, Speake, Bankhead
National Forest, Caddo, Wheeler, Wren and Landersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3431 8750 3469 8728 3469 8711 3430 8711
TIME...MOT...LOC 0745Z 277DEG 24KT 3462 8725 3431 8743

05/MA
Special weather statement, Mar 16, 3:02 AM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Huntsville AL
302 AM CDT Tue Mar 16 2021

ALZ004>009-160845-
Marshall AL-Lawrence AL-Madison AL-Morgan AL-Limestone AL-Jackson AL-
302 AM CDT Tue Mar 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL JACKSON...WESTERN
MARSHALL...CENTRAL MADISON...SOUTHEASTERN LIMESTONE...MORGAN AND
SOUTHEASTERN LAWRENCE COUNTIES UNTIL 345 AM CDT...

At 302 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Decatur to near Trinity to 9 miles east of
Moulton to near Brushy Lake. Movement was east at 50 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Huntsville, Decatur, Madison, Hartselle, Redstone Arsenal, Moores
Mill, Priceville, Owens Cross Roads, Falkville and Gurley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3441 8721 3453 8708 3465 8705 3488 8637
      3487 8635 3483 8633 3463 8636 3460 8632
      3444 8660 3431 8739
TIME...MOT...LOC 0802Z 256DEG 42KT 3466 8701 3455 8702 3444 8713 3437
8726

05/MA
Special weather statement, Mar 16, 3:17 AM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Huntsville AL
317 AM CDT Tue Mar 16 2021

ALZ005-160900-
Limestone AL-
317 AM CDT Tue Mar 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LIMESTONE COUNTY
UNTIL 400 AM CDT...

At 317 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Lexington, or 18 miles south of Lawrenceburg, moving
east at 35 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Ardmore, Elkmont, Lester, Leggtown, Holland Gin and Good Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3499 8678 3488 8678 3495 8721 3500 8720
TIME...MOT...LOC 0817Z 267DEG 29KT 3499 8724

05/MA
Special weather statement, Mar 16, 3:46 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Huntsville AL
346 AM CDT Tue Mar 16 2021

ALZ006>009-160930-
Marshall AL-Madison AL-Morgan AL-Jackson AL-
346 AM CDT Tue Mar 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON...NORTHERN
MARSHALL...SOUTHEASTERN MADISON AND EAST CENTRAL MORGAN COUNTIES
UNTIL 430 AM CDT...

At 346 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gurley to Huntsville to near Owens Cross
Roads to near Morgan City. Movement was east at 35 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Southern Huntsville, Scottsboro, Guntersville, Stevenson, Owens Cross
Roads, Hollywood, Grant, Skyline, Gurley and Section.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

&&

LAT...LON 3464 8591 3456 8590 3449 8597 3447 8606
      3443 8611 3435 8611 3440 8673 3455 8657
      3463 8659 3482 8642 3488 8569
TIME...MOT...LOC 0846Z 269DEG 29KT 3477 8641 3464 8653 3455 8652 3446
8662

05/MA

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 12:42 AM CDTSpecial Weather StatementHUNMorgan48 min
Mar 16, 1:10 AM CDTSpecial Weather StatementHUNFranklin50 min
Mar 16, 1:31 AM CDTSpecial Weather StatementHUNLauderdale44 min
Mar 16, 1:45 AM CDTSevere Thunderstorm WarningHUNLauderdale45 min
Mar 16, 2:01 AM CDTSpecial Weather StatementHUNMadison44 min
Mar 16, 2:04 AM CDTSpecial Weather StatementHUNLawrence41 min
Mar 16, 2:25 AM CDTSevere Thunderstorm WarningHUNLauderdale49 min
Mar 16, 2:42 AM CDTSpecial Weather StatementHUNLimestone48 min
Mar 16, 2:45 AM CDTSpecial Weather StatementHUNLawrence45 min
Mar 16, 3:02 AM CDTSpecial Weather StatementHUNMadison, Morgan43 min
Mar 16, 3:17 AM CDTSpecial Weather StatementHUNLimestone43 min
Mar 16, 3:46 AM CDTSpecial Weather StatementHUNJackson44 min
Mar 16, 2:44 PM CDTRiver Flood WarningHUNMadison62 hr
Mar 16, 3:17 PM CDTRiver Flood WarningHUNJackson, Madison, Marshall43 hr

Nearby

Flash Flood Warnings in Alabama, 2021Every flash flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.